Show simple item record

dc.creatorHualde Bilbao, Javieres_ES
dc.date.accessioned2015-12-22T12:04:07Z
dc.date.available2017-02-01T00:00:15Z
dc.date.issued2014
dc.identifier.issn0304-4076
dc.identifier.urihttps://hdl.handle.net/2454/19769
dc.description.abstractThis paper analyses the asymptotic properties of nonlinear least squares estimators of the long run parameters in a bivariate unbalanced cointegration framework. Unbalanced cointegration refers to the situation where the integration orders of the observables are different, but their corresponding balanced versions (with equal integration orders after filtering) are cointegrated in the usual sense. Within this setting, the long run linkage between the observables is driven by both the cointegrating parameter and the difference between the integration orders of the observables, which we consider to be unknown. Our results reveal three noticeable features. First, superconsistent (faster than √ n-consistent) estimators of the difference between memory parameters are achievable. Next, the joint limiting distribution of the estimators of both parameters is singular, and, finally, a modified version of the ‘‘Type II’’ fractional Brownian motion arises in the limiting theory. A Monte Carlo experiment and the discussion of an economic example are included.en
dc.description.sponsorshipThis research is supported by the Spanish Ministerio de Economía y Competitividad ref. ECO2011-24304.en
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.publisherElsevieren
dc.relation.ispartofJournal of Econometrics 178 (2014) 761–778en
dc.rights© 2013 Elsevier B.V. The manuscript version is made available under the CC BY-NC-ND 4.0 licenseen
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectUnbalanced cointegrationen
dc.subjectLong run parametersen
dc.subjectNonlinear least squaresen
dc.subjectType II fractional Brownian motionen
dc.titleEstimation of long-run parameters in unbalanced cointegrationen
dc.typeArtículo / Artikuluaes
dc.typeinfo:eu-repo/semantics/articleen
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Economíaes_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Ekonomia Sailaeu
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.embargo.terms2017-02-01
dc.identifier.doi10.1016/j.jeconom.2013.10.014
dc.relation.projectIDinfo:eu-repo/grantAgreement/ES/6PN/ECO2011-24304en
dc.relation.publisherversionhttps://dx.doi.org/10.1016/j.jeconom.2013.10.014
dc.type.versionVersión aceptada / Onetsi den bertsioaes
dc.type.versioninfo:eu-repo/semantics/acceptedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

© 2013 Elsevier B.V. The manuscript version is made available under the CC BY-NC-ND 4.0 license
Except where otherwise noted, this item's license is described as © 2013 Elsevier B.V. The manuscript version is made available under the CC BY-NC-ND 4.0 license